×

Improved stability criterion and its applications in delayed controller design for discrete-time systems. (English) Zbl 1152.93453

Summary: This paper is concerned with the problem of delay-dependent stability analysis for discrete-time systems with interval-like time-varying delays and the problem of stabilization for discrete-time linear systems via time-delayed controllers. The first problem is solved by applying a novel Lyapunov functional, and an improved delay-dependent stability criterion is obtained in terms of a linear matrix inequality. Based on this, a sufficient condition for the solvability of the second problem is presented. The reduced conservatism of the proposed stability result is shown through a numerical example, while the applicability of the time-delayed controller design method is demonstrated by an inverted pendulum system.

MSC:

93D05 Lyapunov and other classical stabilities (Lagrange, Poisson, \(L^p, l^p\), etc.) in control theory
93C55 Discrete-time control/observation systems
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Chen, B.; Lam, J.; Xu, S., Memory state feedback guaranteed cost control for neutral delay systems, International journal of innovative computing, information & control, 2, 293-303, (2006)
[2] Chen, W.H.; Guan, Z.H.; Lu, X., Delay-dependent guaranteed cost control for uncertain discrete-time systems with delay, IEE Proceedings part D: control theory and applications, 150, 412-416, (2003)
[3] El Ghaoui, L.; Oustry, F.; Rami, A.M., A cone complementarity linearization algorithm for static output-feedback and related problems, IEEE transactions on automatic control, 42, 1171-1176, (1997) · Zbl 0887.93017
[4] Fridman, E.; Shaked, U., Stability and guaranteed cost control of uncertain discrete delay systems, International journal of control, 78, 235-246, (2005) · Zbl 1083.93045
[5] Gao, H.; Chen, T., New results on stability of discrete-time systems with time-varying state delay, IEEE transactions on automatic control, 52, 328-334, (2007) · Zbl 1366.39011
[6] Gao, H.; Lam, J.; Wang, C.; Wang, Y., Delay-dependent output-feedback stabilisation of discrete-time systems with time-varying state delay, IEE Proceedings part D: control theory and applications, 151, 691-698, (2004)
[7] Garcia, G.; Bernussou, J.; Arzelier, D., Robust stabilization of discrete-time linear systems with norm-bounded time-varying uncertainty, Systems & control letters, 22, 327-339, (1994) · Zbl 0820.93059
[8] He, Y.; Wang, Q.G.; Lin, C.; Wu, M., Delay-range-dependent stability for systems with time-varying delay, Automatica, 43, 371-376, (2007) · Zbl 1111.93073
[9] Jiang, X., Han, Q. L., & Yu, X. (2005). Stability criteria for linear discrete-time systems with interval-like time-varying delay. In Proceedings of the American control conference (pp. 2817-2822)
[10] Lin, C.; Wang, Q.G.; Lee, T.H., A less conservative robust stability test for linear uncertain time-delay systems, IEEE transactions on automatic control, 51, 87-91, (2006) · Zbl 1366.93469
[11] Park, P., A delay-dependent stability criterion for systems with uncertain time-invariant delays, IEEE transactions on automatic control, 44, 876-877, (1999) · Zbl 0957.34069
[12] Peaucelle, D.; Gouaisbaut, F., Discussion on: “parameter-dependent Lyapunov function approach to stability analysis and design for uncertain systems with time-varying delay”, European journal of control, 11, 69-70, (2005) · Zbl 1293.93589
[13] Xie, L.; De Souza, C.E., Robust \(H_\infty\) control for linear systems with norm-bounded time-varying uncertainty, IEEE transactions on automatic control, 37, 1188-1191, (1992) · Zbl 0764.93027
[14] Xiong, J.; Lam, J., Stabilization of discrete-time Markovian jump linear systems via time-delayed controllers, Automatica, 42, 747-753, (2006) · Zbl 1137.93421
[15] Xu, S.; Lam, J., Improved delay-dependent stability criteria for time-delay systems, IEEE transactions on automatic control, 50, 384-387, (2005) · Zbl 1365.93376
[16] Zhang, B.; Zhou, S.; Xu, S., Delay-dependent \(H_\infty\) controller design for linear neutral systems with discrete and distributed delays, International journal of systems sciences, 38, 611-621, (2007) · Zbl 1128.93017
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.